# SDR SWAA2020012740757

- Difficulty date: January 10, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,359 hours, 24,962 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN WIRE LOCATED AT GROUND BLOCK GD03744,  ABOVE THE LT OVERWING EXIT DOORWAY. TERMINATED AND INSERTED W3142-0356-20 INTO GD03744, IAW SWPM 20-90-15 AND WDM 33-51-12.  PERFORMED GOOD CONTINUITY TEST OF W2142-0356-20 IAW WDM 33-51-12.
